# SDR SWAA2022021455881

- Difficulty date: May 24, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 48,852 hours, 28,661 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H TRANSITION ANGLE HAS CORROSION AROUND NUT PLATE HOLES FROM STA 727 TO STA 847. / REMOVED AND REPLACED AFT CARGO L/H TRANSITION ANGLE FROM STA 727 TO STA 847 PER SRM 51-40-02
